Help. Frm last 4 yrs I am facing hairfall m 20 only and have lost hair from sides completely... My Dr suggested me minoxidil 5 % I used it for 3 months it increased my hairfall with double rate.. So I stopped it and now I am going bald very fast.. I don't what to do now.. One more thing I used to masturbate almost daily I don't know whether it has any connection with balding.. My parents are having full of hair.. My both elder brothers also having fine hair.. Please help Mt to find solutions thank you
Like the answers? Chat privately with the doctor of your choice
Greetings. There is no definite correlation with masturbation and hair loss. also there is some hair fall is associate with use of minoxidil in early weeks of usage - but subsequently hair improves with continuous usage over months. If hair fall has been very progressive and severe - it is advisable to get evaluated by dermatologist for other causes of hair fall; hope this helps. warm regards
see a qualified dermatologist near you
Further queries can be sent on follow up messaging
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.